Alert archive / North Dakota / Flash Flood Warnings in 2009
Flash Flood Warning 14, NWS Grand Forks, ND
NWS Grand Forks, ND issued this flash flood warning at Jun 26, 2009, 9:32 PM CDT for 6 counties in North Dakota. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 26, 2009, 9:32 PM CDT (02:32 UTC)
- Expired
- Jun 27, 2009, 9:00 AM CDT
- In force
- 11 hr
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Benson County, ND, Eddy County, ND, Nelson County, ND, Ramsey County, ND, Towner County, ND, Walsh County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 138 km from the middle of the area, began a volume at 02:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 2.5 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1750 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1586 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 99 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KFGF 270236
FFWFGF
NDC005-027-063-071-095-099-271400-
/O.NEW.KFGF.FF.W.0014.090627T0236Z-090627T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
932 PM CDT FRI JUN 26 2009
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BENSON COUNTY IN NORTHEAST NORTH DAKOTA...
WESTERN EDDY COUNTY IN NORTHEAST NORTH DAKOTA...
NORTHWESTERN NELSON COUNTY IN NORTHEAST NORTH DAKOTA...
RAMSEY COUNTY IN NORTHEAST NORTH DAKOTA...
THIS INCLUDES THE CITY OF DEVILS LAKE...
EXTREME SOUTHEASTERN TOWNER COUNTY IN NORTHEAST NORTH DAKOTA...
EXTREME NORTHWESTERN WALSH COUNTY IN NORTHEAST NORTH DAKOTA...
* UNTIL 900 AM CDT SATURDAY
* AT 922 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
2 TO 4 INCHES OF RAIN HAVE FALLEN IN THE MADDOCK AND MINNEWAUKAN
AREAS OF BENSON COUNTY AND IN THE CHURCHS FERRY AND PENN AREAS OF
RAMSEY COUNTY. DOPPLER RADAR INDICATES ADDITIONAL STRONG
THUNDERSTORMS ARE MOVING INTO THESE AREAS...WITH RAINFALL RATES OF
1 TO 2 INCHES PER HOUR EXPECTED.
* SOME LOCATIONS IN THE WARNING INCLUDE DEVILS LAKE...NEW ROCKFORD...
MADDOCK AND WEBSTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR
VEHICLE INTO WATER OF UNKNOWN DEPTH. ONE OR TWO FEET OF WATER WILL
FLOAT MOST CARS DOWNSTREAM.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN THE DANGERS OF FLASH FLOODING
ARE HARD TO RECOGNIZE.
&&
LAT...LON 4809 9962 4838 9897 4855 9896 4854 9832
4820 9829 4818 9841 4799 9844 4771 9895
4760 9926 4769 9927 4786 9929 4785 9961
$$
EWENS1 follow-up statement
000
WGUS73 KFGF 270352
FFSFGF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1049 PM CDT FRI JUN 26 2009
NDC005-027-063-071-095-099-271400-
/O.CON.KFGF.FF.W.0014.000000T0000Z-090627T1400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
EDDY ND-BENSON ND-RAMSEY ND-NELSON ND-TOWNER ND-WALSH ND-
1049 PM CDT FRI JUN 26 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 900 AM CDT SATURDAY
FOR EXTREME SOUTHWESTERN WALSH...EXTREME SOUTHEASTERN TOWNER...
NORTHWESTERN NELSON...RAMSEY...BENSON AND WESTERN EDDY COUNTIES...
AT 1048 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 2
TO 4 INCHES OF RAIN HAD FALLEN IN THE LAWTON...BROCKET...CRARY...
PENN...MINNEWAUKAN AND MADDOCK AREAS. AN ADDITIONAL 1 TO 3 INCHES OF
RAIN IS POSSIBLE OVERNIGHT. THIS WILL CAUSE RAPID RISES ON AREA
RIVERS ...CREEKS AND STREAMS. LOCAL COMMUNITY AND RURAL DRAINAGE
SYSTEMS WILL BE OVERWHELMED AND OVERLAND FLOODING IS LIKELY AS WELL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. DO NOT DRIVE YOUR
VEHICLE INTO WATER OF UNKNOWN DEPTH. ONE OR TWO FEET OF WATER WILL
FLOAT MOST CARS DOWNSTREAM.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN THE DANGERS OF FLASH FLOODING
ARE HARD TO RECOGNIZE.
&&
LAT...LON 4809 9962 4838 9897 4855 9896 4854 9832
4820 9829 4818 9841 4799 9844 4771 9895
4760 9926 4769 9927 4786 9929 4785 9961
$$
EWENSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 7:21 PM CDT, 2 hours 11 minutes earlier.
Area forecast discussion, Jun 26, 7:21 PM CDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
721 PM CDT FRI JUN 26 2009
.DISCUSSION...
CURRENT OBS SHOW SURFACE BOUNDARY EXTENDING FROM NEAR PEMBINA
SOUTHWEST TO JUST NORTH OF BISMARCK. NORTHEAST NORTH DAKOTA UNDER
A VERY MOIST AND UNSTABLE AIRMASS. CONVECTION MAINLY IN THE
NORTHEAST CORNER OF ND JUST EAST OF GFK. SEVERE THUNDERSTORM AND
TORNADIC ACTIVITY THREAT WILL BE HIGH IN TOR WATCH AREA AT LEAST
THROUGH THE NEXT FOUR HOURS.
&&
.AVIATION...
WIDESPREAD THUNDERSTORM ACTIVITY ACROSS NORTHEAST ND AND NW MN.
EXPECT MORE DEVELOPMENT...LATER INTO THE EVENING...MAINLY NORTH OF
INTERSTATE 94. TSTMS WILL APPROACH BEMIDJI AFT MIDNIGHT. EXPECT
SVR STORMS AND AN ISOLATED TORNADO IN VCNTY OF TVF...GFK...AND DVL
OVER THE NEXT THREE TO FOUR HOURS.
&&
.PREV DISCUSSION... /ISSUED 250 PM CDT FRI JUN 26 2009/
SHORT TERM...
MAIN FORECAST CHALLENGE IS HEAVY RAIN/SEVERE POTENTIAL TONIGHT.
MODELS ARE IN DECENT CONSENSUS IN SHOWING BETTER DEVELOPMENT EARLY
ON TONIGHT OVER THE CENTRAL DAKOTAS...TRANSITIONING MORE TO A RAIN
EVENT LATE TONIGHT. FOLLOWED THE HPC PCPN AMOUNTS WHICH ARE MORE
OF A MODEL BLEND.
TONIGHT...AT 19Z...THERE WAS STILL BROAD SFC LOW PRESSURE OVER THE
WESTERN HIGH PLAINS...MAINLY BETWEEN KMBG AND KPHP. NICE WARM
SECTOR AROUND AND AHEAD OF THE LOW...WITH TEMPS IN THE LOW 90S AND
DEW POINTS IN THE 60S. THIS IS GIVING SFC BASED CAPE VALUES OF
AROUND 3500 J/KG AND MLCAPE VALUES ABOUT THE SAME. BULK SHEAR
VALUES ARE BEST OVER THE WESTERN DAKOTAS...BUT THERE ARE SOME 40KT
VALUES UP TOWARD KDVL. LOWEST SFC BASED LIS ARE RIGHT AROUND THE
SFC LOW (-9)...BUT DO EXTEND ALL OVER THE WARM SECTOR. 18Z
SOUNDINGS AT KABR/KUNR ARE STILL SHOWING SOME WEAK CAP IN PLACE
..SO ARE STILL AWAITING THE KICKER TO GET THINGS GOING WITHIN THE
NEXT FEW HOURS. FORCING STILL LOOKS BEST NEAR THE SFC LOW AND ITS
VARIOUS BOUNDARIES...OR WITH ANY PIECE OF UPPER LEVEL ENERGY THAT
EJECTS OUT IN THE SOUTHWEST FLOW. SPC ALREADY MONITORING PORTIONS
OF THE DAKOTAS FOR SEVERE WEATHER POTENTIAL. AS STORMS GET GOING
LATE THIS AFTERNOON/EARLY EVENING...THINK THINGS WILL SLOWLY
TRANSITION MORE TO A WIDESPREAD RAIN EVENT OVERNIGHT. MODELS TRACK
THE SFC LOW INTO EAST CENTRAL NORTH DAKOTA BY 06Z SAT...THEN UP
INTO NORTHWEST MN BY 12Z SAT. NICE MOISTURE TRANSPORT ALSO SETS UP
WITH THE LOW LEVEL JET CRANKING UP TO 50KTS OR GREATER. NOT SURE
ABOUT HOW ANY CONVECTION THAT DEVELOPS SOUTH OF THE FA WILL AFFECT
THINGS UP IN THE FA EITHER...IF AN MCS DEVELOPS TO THE SOUTH IT
COULD SAP SOME OF THIS MOISTURE TRANSPORT. PREVIOUS FORECAST
ISSUED A FLASH FLOOD WATCH FOR KDVL REGION INTO THE NORTHERN RED
RIVER VALLEY...WHICH STILL LOOKS FINE. THE SOUTHERN VALLEY HAS
ALSO BEEN HIT HARD RECENTLY...BUT THE HEAVIER RAINS LOOK TO STAY
NORTH OF THIS AREA.
SAT-MON...SAT AFTERNOON INTO EARLY EVENING LOOKS MORE FAVORABLE
FOR PCPN TODAY...AS A 500MB SHORT WAVE TRACKS THRU. TEMPS ALOFT
LOOK PRETTY CHILLY TOO WHICH FAVOR AFTERNOON INSTABILITY SHOWERS/
TSTMS. NORTHWEST WINDS LOOK PRETTY DECENT TOO...SO IT WILL BE A
MUCH DIFFERENT DAY THAN TODAY. LOWERED HIGHS A BIT BUT PROBABLY
NOT QUITE ENOUGH...MUCH DEPENDS ON LINGERING CLOUD COVER. REST OF
FORECAST LOOKS FINE.
LONG TERM TUE-FRI...
00Z AND 06Z MODEL RUNS WERE QUITE VARIED IN THEIR SOLUTIONS
REGARDING MID TO LATE WEEK 500 MB PATTERN. 12Z RUNS A BIT BETTER
BUT STILL QUITE VARIED IN HOW DEEP THE 500 MB TROUGH WILL BE OVER
THE GREAT LAKES. IT IS LOOKING LIKE A WEAK SFC TROUGH WILL PASS
THRU TUES NIGHT OR WED FOLLOWED BY HIGH PRESSURE. BASED ON COORD
WITH SURROUNDING OFFICES WE WENT AGAINST HPC POPS AND LOWERED AND
WENT DRY FOR THU-FRI PERIOD. TEMPS LOOK A BIT CLOSER TO NORMAL OR A
FEW DEGREES BELOW NORMAL.
AVIATION...
MAIN PLAYER WILL BE TIMING THE DEVELOPMENT OF WIDESPREAD RAIN AND
THUNDERSTORMS OVER NORTH DAKOTA THIS EVENING AND SPREADING INTO
NW/WCNTRL MN LATE TONIGHT-SAT MORNING. WENT WIDESPREAD
THUNDERSTORMS IN THE TAFS LATE EVENING AND OVERNIGHT AT MOST TAF
SITES. CIGS COULD GO DOWN INTO MVFR RANGE LATER IN THE NIGHT IN
SATURATED AIRMASS...BUT EXTENT IS NOT CLEAR.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH UNTIL 7 AM CDT SATURDAY FOR NDZ006>008-014>016-
024-026-054.
MN...FLASH FLOOD WATCH UNTIL 7 AM CDT SATURDAY FOR MNZ004-007.
&&
SPEICHERHazardous weather outlook, Jun 26, 6:52 AM CDT, 14 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 652 AM CDT FRI JUN 26 2009 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-271200- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 652 AM CDT FRI JUN 26 2009 ...FLASH FLOOD WATCH TONIGHT FOR THE DEVILS LAKE BASIN AND FAR NORTHERN RED RIVER VALLEY... ...RISK OF SEVERE THUNDERSTORMS ACROSS THE REGION TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT AN APPROACHING COLD FRONT WILL BE THE FOCUS FOR STRONG THUNDERSTORM DEVELOPMENT LATE THIS AFTERNOON CONTINUING OVERNIGHT AS THE FRONT SHIFTS EAST. THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG A LINE FROM DEVILS LAKE TO LANGDON BY THIS EVENING AND SHIFT SLOWLY EAST ACROSS EASTERN NORTH DAKOTA AND FAR NORTHWEST MINNESOTA OVERNIGHT. ISOLATED TORNADOES...LARGE HAIL AND DAMAGING WINDS ARE ALL POSSIBLE WITH THESE STORMS. IN ADDITION HEAVY RAIN WILL BE A THREAT MAINLY ACROSS THE DEVILS LAKE BASIN INTO THE FAR NORTHERN VALLEY WHERE RAINFALL AMOUNTS EXCEEDING TWO INCHES ARE POSSIBLE. ANOTHER POTENTIAL AREA FOR STRONG STORMS WILL BE ACROSS PORTIONS OF WEST CENTRAL MINNESOTA AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY AREAS OF RAIN AND THUNDERSTORMS WILL SHIFT EAST ACROSS NORTHWEST AND WEST CENTRAL MINNESOTA MAINLY SATURDAY MORNING. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR SEVERE WEATHER AND RAINFALL REPORTS. VOELKER
In the hours before
Local storm report, Jun 26, 8:21 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
821 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 PM HAIL 4 NW THOMPSON 47.82N 97.17W
06/26/2009 E1.75 INCH GRAND FORKS ND LAW ENFORCEMENT
&&
WBARRETTSpecial weather statement, Jun 26, 8:45 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 845 PM CDT FRI JUN 26 2009 MNZ001-002-013>015-NDZ027-030-270245- NORMAN MN-WEST POLK MN-EAST POLK MN-RED LAKE MN-PENNINGTON MN- GRAND FORKS ND-TRAILL ND- 845 PM CDT FRI JUN 26 2009 ...THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR WESTERN POLK COUNTY IN NORTHWEST MINNESOTA AND WESTERN PENNINGTON COUNTY IN NORTHWEST MINNESOTA AND WESTERN RED LAKE COUNTY IN NORTHWEST MINNESOTA AND NORTHWESTERN NORMAN COUNTY IN NORTHWEST MINNESOTA AND SOUTHEASTERN GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA AND EASTERN TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA... UNTIL 945 PM CDT AT 844 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING UP TO NICKEL SIZE HAIL AND STORNG WINDS UP TO 45 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES EAST OF BYGLAND TO 2 MILES SOUTHWEST OF HILLSBORO...MOVING TO THE EAST AT 25 MPH. THUNDERSTORMS WILL BE NEAR... HILLSBORO AND FISHER AT 850 PM CDT...ELDRED...CLIMAX AND NIELSVILLE AT 900 PM CDT...CROOKSTON...HALSTAD AND SHELLY AT 910 PM CDT... GREENVIEW AT 920 PM CDT... INTERSTATE 29 BETWEEN MILE MARKERS 101 AND 104... PRECAUTIONARY/PREPAREDNESS ACTIONS... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 4816 9585 4730 9672 4738 9726 4816 9686 TIME...MOT...LOC 0144Z 285DEG 25KT 4782 9688 4738 9710 DK/JK
Local storm report, Jun 26, 8:49 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
849 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM FUNNEL CLOUD 10 SE CROOKSTON 47.67N 96.45W
06/26/2009 POLK MN TRAINED SPOTTER
PERSISTENT WALL CLOUD WITH BRIEF FUNNEL.
&&
WBARRETTLocal storm report, Jun 26, 8:57 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
857 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM FLASH FLOOD GRAND FORKS 47.92N 97.07W
06/26/2009 GRAND FORKS ND TRAINED SPOTTER
UNIVERSITY AVENUE FROM WASHINGTON TO 20TH STREET FLOODED
TO APPROXIMATELY 18 INCHES. WATER UP ONTO BERMS.
&&
EWENSLocal storm report, Jun 26, 8:59 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
859 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 PM FLASH FLOOD GRAND FORKS 47.92N 97.07W
06/26/2009 GRAND FORKS ND TRAINED SPOTTER
UNIVERSITY AVENUE FROM COLUMBIA ROAD TO 20TH STREET
FLOODED TO APPROXIMATELY 18 INCHES. WATER UP ONTO BERMS.
&&
WBARRETTLocal storm report, Jun 26, 9:15 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
915 PM CDT FRI JUN 26 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND DMG 5 N HILLSBORO 47.48N 97.06W
06/26/2009 TRAILL ND LAW ENFORCEMENT
SEMI TRACTOR AND TRAILER BLOWN OFF I-29 NORTH OF
HILLSBORO... EXACT LOCATION UNKNOWN AT THIS TIME.
&&
WBARRETTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:12 PM CDT | Flash Flood Warning | FGF | Grand Forks, Nelson | 14 hr |
| Jun 26, 7:45 PM CDT | Tornado Warning | FGF | Grand Forks, Steele, Traill | 60 min |
| Jun 26, 8:45 PM CDT | Special Weather Statement | FGF | Traill | 60 min |
| Jun 26, 9:06 PM CDT | Tornado Warning | FGF | Traill | 54 min |
| Jun 26, 9:52 PM CDT | River Flood Warning | FGF | Walsh | 5 days |
| Jun 26, 10:11 PM CDT | Flash Flood Warning | FGF | Grand Forks, Traill | 11 hr |
| Jun 27, 7:04 AM CDT | Areal Flood Warning | FGF | Cavalier, Towner | 5 hr |
| Jun 27, 7:55 AM CDT | Areal Flood Warning | FGF | Nelson, Walsh | 3 days |
| Jun 27, 8:53 AM CDT | Areal Flood Warning | FGF | Grand Forks, Traill | 3 days |
| Jun 27, 10:10 AM CDT | Areal Flood Advisory | FGF | Benson, Ramsey | 26 hr |
| Jun 27, 10:33 AM CDT | River Flood Warning | FGF | Grand Forks | 5 days |
| Jun 27, 10:33 AM CDT | River Flood Warning | FGF | Grand Forks, Walsh | 6 days |
| Jun 27, 11:47 AM CDT | Areal Flood Advisory | FGF | Cavalier, Towner | 24 hr |
| Jun 27, 1:24 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Ramsey, Towner | 51 min |
| Jun 27, 2:39 PM CDT | Special Weather Statement | FGF | Walsh | 21 min |
| Jun 27, 2:47 PM CDT | Tornado Warning | FGF | Towner | 28 min |
| Jun 27, 3:22 PM CDT | Severe Thunderstorm Warning | FGF | Ramsey, Towner | 53 min |
| Jun 27, 4:20 PM CDT | Special Weather Statement | FGF | Nelson | 55 min |
| Jun 27, 4:33 PM CDT | River Flood Warning | FGF | Richland | 4 days |
| Jun 27, 6:39 PM CDT | Special Weather Statement | FGF | Cass | 51 min |
Nearby
Flash Flood Warnings in North Dakota, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.